# SDR SWIA202053816

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT FS 280 IS CORRODED.  C-CHECK RO 11/3/2020.  REPLACED CORRODED COCKPIT FLOOR SUPPORT ANGLE AT FS 280 WITH A SERVICEABLE UNIT, REF CRJ-700 SRM AND DWG.  COMPLIED WITH TASK CARD, SEE CONTINUATION CARD FOR DETAILS.
